Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the cause of itchy, red follicles on the scrotum with oozing liquid in one on prostatis medications ?

hi good day i m a 24 year old black male and approximately 3 years ago i started suffering from erectile dysfunction i tried everything with respect to cardio thinking i was unfit until recently when i was diagnosed with prostatitis which was the main problem for my impotence i was given a perscription for two weeks of josalid which worked immediately but after the two weeks of my antibiotics a few days later it came back. also my scrotum is very itchy reddish in colour and has slightly enlarged follicles and it has a fluid leaking gradually out of it, also on both sides of my inner thighs has reddish slightly raised bumps with dry chafed skin over it it itches so bad please can you tell me what this is
Asked On : Thu, 16 Feb 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Kevin Lucas,
Welcome to HCM,
As you get recurrent attack of Prostatis and having erectile dysfunction you might have diabetes so go for blood sugar estimation.
As you got lesion on scrotum and inner thigh there is possibility of having fungal infection ,
Apply anti fungal cream and take oral Flucanozole 150 mg once in a week for 4 weeks after consulting your doctor.
Keep local hygiene clean and healthy.
Ok and bye.
Answered: Thu, 16 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor